# SDR AALA20130421006

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 41,505 hours, 16,816 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MIA - CREW REPORTED LEFT LANDING GEAR WOULD NOT EXTEND.  ON THIRD ATTEMPT GEAR EXTENDED.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DOWNLOCK ACTUATOR ON LEFT MAIN LANDING GEAR.  SYSTEM GROUND CHECK NORMAL OPERATION.
